MULTI-TYPE SUBCRITICAL BRANCHING PROCESSES IN A RANDOM ENVIRONMENT

Vladimir Vatutin, Vitali Wachtel

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We study the asymptotic behavior of the survival probability of a multi-type branching process in a random environment. In the one-dimensional situation, the class of processes considered corresponds to the strongly subcritical case. We also prove a conditional limit theorem describing the distribution of the number of particles in the process given its survival for a long time.

Original languageEnglish
Pages (from-to)281-289
Number of pages9
JournalAdvances in Applied Probability
Volume50
Issue numberA
DOIs
Publication statusPublished - 1 Dec 2018

Keywords

  • Branching process
  • random environment
  • survival probability
  • conditional limit theorem
  • LIMIT-THEOREMS
  • PRODUCTS

Fingerprint

Dive into the research topics of 'MULTI-TYPE SUBCRITICAL BRANCHING PROCESSES IN A RANDOM ENVIRONMENT'. Together they form a unique fingerprint.

Cite this